null

Panadol Rapid Soluble Paracetamol Pain Relief Tablet 500mg - 20 Tablets

(No reviews yet) Write a Review
$5.99

or make 4 interest-free payments of $1.50 AUD fortnightly with Afterpay More info

Key Features & Benefits:
    Fast Relief of Pain and Discomfort, Lemon Flavour, Absorbed Twice as Fast as Regular Tablets

General Product Description

Panadol Rapid Soluble is used for fast, effective temporary relief of pain and discomfort such as muscular ache, period pain, toothache and headache caused by migraines, colds, flu and tension. The active ingredient paracetamol stops the pain messages from reaching the brain and also reduces fever. Panadol Rapid Soluble effervescent tablets are lemon flavoured and absorbed twice as fast as regular Panadol tablets for faster relief.

 

Size: 20 Effervescent Tablets

 

Warnings

Before use always read the label and follow all manufacturers instructions and directions. If you are unsure about whether this product is right for you, we invite you to contact a member of your local Blooms The Chemist team for expert advice and health support. Incorrect use could be harmful.

 

Ingredients

Active Ingredients: Paracetamol 500 mg. Contains: Each tablet contains Paracetamol 500mg , saccharin sodium, no gluten or lactose, sucrose, phenylalanine, aspartame, 42.5mg (18.5mmol) sodium which should be taken into account by those on a low sodium diet

SKU:
22897